Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Dense Imbedding of Test Functions in Certain Function Spaces

Michael Renardy
Transactions of the American Mathematical Society
Vol. 298, No. 1 (Nov., 1986), pp. 241-243
DOI: 10.2307/2000618
Stable URL: http://www.jstor.org/stable/2000618
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Dense Imbedding of Test Functions in Certain Function Spaces
Preview not available

Abstract

In a recent paper [1], J. U. Kim studies the Cauchy problem for the motion of a Bingham fluid in R2. He points out that the extension of his results to three dimensions depends on proving the denseness of C∞-functions with compact support in certain spaces. In this note, such a result is proved.

Page Thumbnails

  • Thumbnail: Page 
241
    241
  • Thumbnail: Page 
242
    242
  • Thumbnail: Page 
243
    243